# SDR CALA2017050501287

- Difficulty date: May 5, 2017
- Submitted: May 6, 2017
- Operation: Air carrier
- Aircraft: N37474
- Make and model: Boeing 737924ER
- Aircraft serial: 31648
- Aircraft time: 14,340 hours, 4,860 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT SEAT ROW 11. SECURED UNDERSEAT CONNECTOR FOR FLOOR PROXIMITY LIGHT SEAT ROW 11. REF AMM 33-51-11, WD 33-51-21.  CHECKED NORMAL VERIFIED CORRECT OPS.
